# SDR 2025FA0000507

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: General aviation
- Aircraft: N6345Q
- Make and model: Mooney M20F
- Aircraft serial: 670428
- Aircraft time: 5,500 hours
- Engine: Lyc IO360A1A
- Engine time: 5,500 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Zone 100
- Part time: 5,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE OVERHAUL AND ANNUAL INSPECTION, THE R/H LOWER ENGINE MOUNT WAS FOUND CRACKED. THIS WAS HIDDEN UNTIL THE ENGINE MOUNT WAS REMOVED. RECOMMEND THAT MECHANICS VISUALLY INSPECT THE LOWER ENGINE MOUNT AREA WHERE IT AFFIXES TO THE FIREWAL, WITH A BORESCOPE OR WHEN THE EXHAUST IS REMOVED, USE A MAGNIFYING GLASS TO INSPECT THE AREA.  OTHER FACTORS TO BE CONSIDERED: THE AIRCRAFT HAD CHANGED FROM A 2 TO 3 BLADED PROPELLER, CHANGING HARMONIC VIBRATIONS (FROM A 2 TO 3 BLADED PROP)  COULD HAVE CONTRIBUTED TO THIS ISSUE. MORE INSPECTIONS THROUGHOUT THE AIRFRAME ARE ONGOING.
